# SDR SIMA200228207

- Difficulty date: October 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, CORROSION WAS FOUND ON THE GALLEY CENTER FLOORBEAM.  REMOVED CORRODED GALLEY CENTER FLOORBEAM INSTALLED NEW BEAM IAW SRM.
